# SDR SWAA031896

- Difficulty date: August 23, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 39,717 hours, 39,481 cycles
- Engine: Ge CFM563B1
- Engine time: 47,364 hours, 47,364 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: CFM56
- Part serial: 722212
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENGINE COMPRESSOR STALLED.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
